# SDR HALA2018022800055

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 1,902 hours, 274 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Chip Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM AFTER LANDING FOR THE NR 2 ENGINE OIL CHIP DETECTOR.   INSPECTED THE NR 2 ENGINE MAIN OIL CHIP DETECTOR. NO MAGNETIC CHIPS FOUND.  CLEANED CONNECTOR. OK FOR SERVICE.
